Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 171, NWS Charleston, SC

September 5, 2015Bulloch County, Candler County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Sep 5, 2015, 4:34 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2015, 4:34 PM EDT (20:34 UTC)
Expired
Sep 5, 2015, 4:58 PM EDT
In force
24 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bulloch County, GA, Candler County, GA

The radar

The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS52 KCHS 052034
SVRCHS
GAC031-043-052130-
/O.NEW.KCHS.SV.W.0171.150905T2034Z-150905T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT SAT SEP 5 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
  CANDLER COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 530 PM EDT

* AT 434 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MIDDLEGROUND TO NEAR STATESBORO...MOVING SOUTHWEST
  AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL...PULASKI...
  REGISTER...HOPEULIKIT AND GEORGIA SOUTHERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183
TIME...MOT...LOC 2034Z 024DEG 16KT 3256 8184 3247 8173 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
837 
WWUS52 KCHS 052043
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT SAT SEP 5 2015

GAC031-043-052130-
/O.CON.KCHS.SV.W.0171.000000T0000Z-150905T2130Z/
BULLOCH GA-CANDLER GA-
443 PM EDT SAT SEP 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BULLOCH AND CANDLER COUNTIES...

AT 442 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDDLEGROUND TO NEAR STATESBORO...MOVING
SOUTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL...PULASKI...REGISTER...
HOPEULIKIT AND GEORGIA SOUTHERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183
TIME...MOT...LOC 2042Z 029DEG 18KT 3252 8188 3246 8174 

HAIL...<.75IN
WIND...60MPH
 
$$
707 
WWUS52 KCHS 052058
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT SAT SEP 5 2015

GAC031-043-052108-
/O.CAN.KCHS.SV.W.0171.000000T0000Z-150905T2130Z/
BULLOCH GA-CANDLER GA-
458 PM EDT SAT SEP 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH AND CANDLER COUNTIES
IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183
TIME...MOT...LOC 2058Z 024DEG 16KT 3248 8190 3242 8176 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:23 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 5, 3:23 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT SAT SEP 5 2015

.SYNOPSIS...
HIGH PRESSURE WILL BE OVER THE NORTHEASTERN STATES THROUGH THE
WEEKEND. A WEAK COASTAL TROUGH WILL MOVE INLAND THE FIRST HALF OF
NEXT WEEK BEFORE DISSIPATING. ATLANTIC HIGH PRESSURE WILL REBUILD
FOR THE MIDDLE AND LATTER PART OF NEXT WEEK. A COLD FRONT COULD
APPROACH THE AREA NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
REST OF THE AFTERNOON...CONVECTION WILL CONTINUE TO DEVELOP WITH
MOST OF THE COVERAGE EXPECTED TO OCCUR CLOSER TO THE SAVANNAH RIVER
AND ACROSS SOUTHEAST GEORGIA. THIS AREA IS WHERE THE BEST
INSTABILITY AND MOISTURE RESIDE AND STORMS WILL CONTINUE TO MOVE TO
THE SOUTHWEST WITHIN THE PREVAILING FLOW. DCAPE VALUES ARE IN THE
500-700 J/KG RANGE AND LAPSE RATES ARE AROUND 5.5 C/KM...SO THE
OVERALL SEVERE THREAT IS LOW. FREQUENT LIGHTNING AND LOCALLY HEAVY
RAIN CONTINUES TO BE THE MAIN THREATS THROUGH THE EVENING.

TONIGHT...DIURNAL CONVECTION WILL DISSIPATE WITH THE LOSS OF HEATING
LATE THIS EVENING. ALOFT...THE TROUGH WILL GRADUALLY BEGIN TO CLOSE
OFF INTO A VERY BROAD UPPER LOW WHICH WILL RETROGRADE INTO THE
SOUTHEASTERN STATES. AT THE SURFACE...HIGH PRESSURE WILL PERSIST
ACROSS NEW ENGLAND AND CONTINUE TO RIDGE DOWN THE EASTERN SEABOARD.
A BROAD AREA OF CONVERGENCE WILL SET UP ALONG THE SC/GA COAST AND
THE MAJORITY OF MODELS SHOW SHOWER/THUNDERSTORM ACTIVITY GRADUALLY
INCREASING ACROSS THE ATLANTIC WATERS LATE TONIGHT. SOME OF THIS
ACTIVITY WILL LIKELY IMPACT COASTAL AREAS...AND POPS FOR LATE
TONIGHT HAVE A TIGHT GRADIENT ALONG THE COAST. LOWS ARE EXPECTED TO
FALL INTO THE LOW 70S INLAND...MID 70S ALONG THE COAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...AT THE SURFACE...NORTHEAST FLOW BETWEEN HIGH PRESSURE EAST
OF THE APPALACHIANS AND A DEVELOPING COASTAL TROF WILL CONTINUE TO
FEED LOW LEVEL MOISTURE INTO THE REGION. MEANWHILE...AS THE CENTER
OF AN UPPER LOW RETROGRADES SLOWLY SOUTHWESTWARD TO THE NORTHEASTERN
GULF COAST...THE MID LEVEL FLOW WILL TURN TO THE SOUTHEAST AND
SOUTH...ALLOWING AN INJECTION OF TROPICAL MOISTURE TO DEVELOP. THE
COMBINATION OF THE TWO WILL ALLOW PWS TO INCREASE TO BETWEEN 1.75
AND 2 INCHES BY AFTERNOON...SUPPORTING SCATTERED DIURNAL SHOWERS AND
THUNDERSTORMS. THE TYPICAL DIURNAL TREND WOULD SUPPORT CONVECTION
ALONG THE COAST AND OFFSHORE IN THE MORNING...GRADUALLY MOVING
INLAND AS THE WINDS ALONG THE COAST VEER A LITTLE AND CAUSE THE SEA
BREEZE TO MOVE INLAND. THE GENERAL CYCLONIC FLOW ALOFT ALSO WILL
PROMOTE SYNOPTIC SCALE LIFT...AIDING THE CONVECTION. I DID INCREASE
THE POPS IN CONCERT WITH THE INCREASE IN GUIDANCE...ALTHOUGH I AM
NOT AS AGGRESSIVE AS THE MET NUMBERS. MAX TEMPS WILL BE
SEASONABLE...IN THE 80S.

SUNDAY NIGHT...THE UPPER LOW WILL SLIDE A BIT FURTHER SOUTHWEST AND
INTO THE NORTHEAST GULF BY MORNING. WITH THE REGION ON THE FAVORED
EAST SIDE OF THE UPPER LOW...I EXPECT THERE TO BE A FAIR AMOUNT OF
CONVECTIVE DEVELOPMENT OVER THE COASTAL WATERS LATE...GRADUALLY
MOVING TOWARD THE COASTLINE.

MONDAY...I EXPECT SIMILAR WEATHER TO SUNDAY FOR THE HOLIDAY AS THE
OVERALL PATTERN CHANGES LITTLE. DEEP MOISTURE WILL BE IN
PLACE...ALLOWING THE CONVERGENCE BOUNDARY NEAR THE COAST TO WORK ITS
WAY INLAND DURING THE DAY...PROVIDING THE MAIN FOCUS FOR SHOWERS AND
THUNDERSTORMS.

TUESDAY...AS THE UPPER LOW CONTINUES TO DRIFT FURTHER SOUTHWEST INTO
THE WESTERN GULF...THE SYNOPTIC SUPPORT FOR CONVECTION WILL DECREASE
A LITTLE. HOWEVER...WITH A LITTLE MORE SUN...TEMPERATURES WILL GET A
COUPLE OF DEGREES WARMER BY AFTERNOON...INCREASING THE AVAILABLE
ENERGY FOR AFTERNOON CONVECTION. THEREFORE...I HAVE MAINTAINED
SCATTERED THUNDERSTORMS IN THE FORECAST. WITH MORE SUN...WE COULD
ALSO SEE SOME INLAND LOCATIONS GET UP TO 90 OR A LITTLE ABOVE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A MID/UPPER LVL LOW OVER THE SOUTHEASTERN UNITED STATES WILL
GRADUALLY WEAKEN BUT A BROAD TROUGH WILL PERSIST INTO LATE WEEK. AT
THE SFC...BERMUDA HIGH PRESSURE WILL SETTLE OVER THE WESTERN
ATLANTIC WHILE A WEAK TROUGH DEVELOPS INLAND. THE PATTERN WILL
RESEMBLE ONE MORE TYPICAL DURING THE SUMMERTIME...WITH AFTERNOON
SHOWERS AND THUNDERSTORMS. MODELS SUGGEST A WETTER PATTERN NEXT
WEEKEND WITH THE APPROACH OF COLD FRONT FROM THE WEST/NORTHWEST. IN
GENERAL...AFTERNOON HIGHS WILL RANGE IN THE LOWER 90S AWAY FROM THE
COAST. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH 18Z SUNDAY. FOR THE
AFTERNOON...IT APPEARS KSAV WILL HAVE THE BEST CHANCE FOR
THUNDERSTORMS NEARBY. A VCTS HAS BEEN ADDED FOR THE 19Z-21Z TIME
PERIOD. THEREAFTER...SOME LOW END POTENTIAL FOR CEILINGS TO
DEVELOP OVERNIGHT BUT HAVE KEPT THE FORECAST VFR. SHOWER ACTIVITY
ALONG THE COAST WILL INCREASE TOWARD SUNRISE AND A VCSH HAS BEEN
ADDED AT BOTH SITES STARTING AT 10Z. THIS SHOWER/THUNDERSTORM
ACTIVITY WILL LIKELY CONTINUE THROUGH THE REST OF SUNDAY MORNING.

EXTENDED AVIATION OUTLOOK...WHILE FOG IS NOT EXPECTED NEXT
WEEK...THERE COULD BE A PERIOD OF LOW CLOUDS NEAR THE TERMINALS EACH
MORNING WITH THE INCREASE IN LOW LEVEL MOISTURE. ONCE THE LOWER DECK
CLEARS...THE REMAINDER OF THOSE DAYS WILL SEE SCATTERED CONVECTION
THAT COULD TEMPORARILY CAUSE DETERIORATED CONDITIONS AT BOTH
TERMINALS.

&&

.MARINE...
TONIGHT...HIGH PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DRIVE A
PREVAILING NORTHEAST FLOW ACROSS THE LOCAL WATERS THROUGH TONIGHT.
THE GRADIENT WILL TIGHTEN UP AND SUPPORT WIND SPEEDS GENERALLY IN
THE 10-15 KT RANGE. SEAS WILL PERSIST IN THE 1-2 FT RANGE...WITH
SOME 3 FOOTERS POSSIBLE AROUND 20 NM IN THE CHARLESTON COUNTY
WATERS.

SUNDAY THROUGH THURSDAY...HIGH PRESSURE WILL BUILD FROM THE NORTH ON
SUNDAY...PRODUCING NORTHEAST WINDS AROUND 15 KTS AND GRADUALLY
BUILDING SEAS UP TO 3 FT. NORTHEAST FLOW WILL CONTINUE INTO MONDAY
WITH MAINLY DAYTIME COASTAL ENHANCEMENTS NEAR A DEVELOPING
SEABREEZE. HOWEVER...WINDS/SEAS ARE EXPECTED TO REMAIN WELL BELOW
SMALL CRAFT ADVISORY LEVELS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED SUNDAY AND MONDAY DURING THE LATE NIGHT AND MORNING HOURS
DUE TO A WEAK COASTAL TROF. THE FLOW SHOULD WEAKEN AND VEER TO MORE
EASTERLY ON TUESDAY AS HIGH PRESSURE SHIFTS SOUTHWARD. ATLANTIC HIGH
PRESSURE SHOULD THEN REBUILD SOUTH AND EAST OF THE WATERS ON
WEDNESDAY AND THURSDAY...VEERING WINDS TO THE SOUTH-SOUTHWEST.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...FWA
LONG TERM...DPB
AVIATION...BSH
MARINE...BSH/FWA
Hazardous weather outlook, Sep 5, 3:22 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
322 AM EDT SAT SEP 5 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-061130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
322 AM EDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Sep 5, 2:23 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
223 PM EDT SAT SEP 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     DOWNBURST        3 NNE CLARENDON         32.53N  80.75W
09/04/2015  E70 MPH          BEAUFORT           SC   NWS STORM SURVEY

            DAMAGE SURVEY CONDUCTED BY BEAUFORT COUNTY EMERGENCY
            MANAGEMENT INDICATES A THUNDERSTORM DOWNBURST OCCURRED
            ALONG SEABROOK ROAD IN NORTHWEST BEAUFORT COUNTY. TEN
            LARGE WATER OAKS WERE BLOWN OVER OR SNAPPED OFF. ALL
            TREES WERE BLOWN DOWN IN THE SAME DIRECTION AWAY FROM
            THE WHALE BRANCH RIVER SUGGESTING A TORNADO DID NOT
            OCCUR. THE LEVEL AND EXTENT OF DAMAGE IS CONSISTENT WITH
            STRAIGHT LINE WINDS OF 60-70 MPH. TIME IS ESTIMATED
            BASED ON RADAR.

&&

CORRECTED REMARKS

EVENT NUMBER CHS1500996
Special weather statement, Sep 5, 3:24 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT SAT SEP 5 2015

SCZ048-052000-
BEAUFORT SC-
324 PM EDT SAT SEP 5 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY UNTIL
400 PM EDT...

AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELL POINT...OR NEAR PORT ROYAL...MOVING SOUTH AT 10 MPH.

WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...PORT ROYAL...SHELL POINT...ROSE
HILL...CALAWASSIE ISLAND...PARRIS ISLAND AND LEMON ISLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3240 8081 3237 8064 3223 8068 3225 8092
TIME...MOT...LOC 1924Z 014DEG 7KT 3234 8076
Special weather statement, Sep 5, 3:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SAT SEP 5 2015

GAZ087-088-052015-
SCREVEN GA-JENKINS GA-
345 PM EDT SAT SEP 5 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES UNTIL 415 PM EDT...

AT 345 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WOODCLIFF...OR 9 MILES EAST OF MILLEN...MOVING WEST AT 10 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILLEN...ROCKY FORD...SCARBORO AND WOODCLIFF.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3284 8202 3286 8175 3270 8168 3264 8180
      3265 8184 3263 8194
TIME...MOT...LOC 1945Z 071DEG 7KT 3277 8180
Special weather statement, Sep 5, 4:25 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT SAT SEP 5 2015

GAZ100-052100-
BULLOCH GA-
425 PM EDT SAT SEP 5 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
500 PM EDT...

AT 425 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIDDLEGROUND...MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STATESBORO...MIDDLEGROUND AND HOPEULIKIT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3265 8184 3265 8183 3264 8180 3263 8180
      3260 8176 3256 8172 3256 8171 3254 8167
      3245 8176 3258 8196
TIME...MOT...LOC 2025Z 039DEG 9KT 3256 8179

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:45 PM EDTSpecial Weather StatementCHSJenkins30 min
Sep 5, 4:25 PM EDTSpecial Weather StatementCHSBulloch35 min
Sep 5, 5:25 PM EDTSpecial Weather StatementCHSBryan35 min
Sep 5, 5:36 PM EDTSpecial Weather StatementCHSChatham24 min
Sep 5, 5:55 PM EDTSpecial Weather StatementCHSChatham35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.